EXISTENCE OF THE GLOBAL ATTRACTOR FOR THE PLATE EQUATION WITH NONLOCAL NONLINEARITY IN R-n


Khanmamedov A. , SIMSEK S.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, vol.21, no.1, pp.151-172, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.3934/dcdsb.2016.21.151
  • Title of Journal : DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
  • Page Numbers: pp.151-172

Abstract

We consider Cauchy problem for the semilinear plate equation with nonlocal nonlinearity. Under mild conditions on the damping coefficient, we prove that the semigroup generated by this problem possesses a global attractor.